Chemotherapy-induced secondary sclerosing cholangitis mimicking primary sclerosing cholangitis: a case report.
Аннотация
Secondary sclerosing cholangitis (SSC) is a rare condition that may mimic primary sclerosing cholangitis. Chemotherapy-related biliary injury is an emerging cause. We present a 72-year-old male with gastric carcinoma who developed cholestatic liver injury following oxaliplatin-based chemotherapy. Imaging revealed intrahepatic biliary dilatation without an obstructing lesion. Percutaneous transhepatic cholangiography confirmed biliary abnormalities. The patient was managed with biliary drainage and supportive care, resulting in gradual clinical and biochemical improvement. Chemotherapy-induced SSC should be considered in patients with cholestatic liver injury after oxaliplatin-based regimens, and early recognition is essential.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.